Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear?

Posted by Lamdage22 on August 17, 2017, at 20:39:04

In reply to Re: Can meds cause a sense of dread/doom/fear? porkpiehat, posted by Escapee on August 17, 2017, at 19:11:27

Yes they can make you worse. It happens all the time. If you wish to discontinue you should do 10% steps every 4-6 weeks. Multiply the current dosage times 0.9 until the reductions dont cause any withdrawal symptoms anymore. Then you can stop.


Seroquel 950mg
Zyprexa 20mg
Trazodone 55mg
Venlafaxine 37.5mg
Metformin 2000mg
Lithium orotate 360mg
10000 IU Vitamin D winter
7500 IU Vitamin D summer
Orthomolecular Supplements


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lamdage22 thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094470.html